# SDR DALA2015112307202

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 109,441 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 51-66 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AND DOOR 4R EXIT SIGNS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK M7924 IAW AMM.
